# SDR IPXA2022022479377

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 23,217 hours, 14,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: A5381074420000
- Part serial: NSN
- Condition: Cracked
- Location: Fr44 Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGFUSELAGE FRAME FOOT FITTING AT LH SIDE FRAME 44 IS CRACKED AT AREA 1.ACCOMPLISHED REPAIR PER APPENDIC J OF EO A300-5310-46789-G
